# SDR AU971604

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- Engine: Cfmint CFM563B2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lock
- Part number: S315N3702
- Condition: Faulty
- Location: Lt Inb Tr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH INBOARD THRUST REVERSER SYNCH LOCK FAULTY. WORKSHOP TESTING COULD FIND NO MALFUNCTION.
